I just got a scrip for 40 mg oxy and have been taking one a day for the last 3 days. Before that I was taking 6 Norco's a day for about a year. I also have scrips for soma, xanax, and ambien. I take the soma in the evening to take the edge off the pain, but I am worried about mixing it with the oxy. I take the xanax rarely so I'm not too concerned about that. I take the ambien before bed to sleep, but I am afraid of mixing this with the oxy. I called my Dr. this morning but they didn't call me back today. Does anyone know about mixing these? I'm not talking about a large amout, one soma a night and one ambien a night, and it would be with the 1 oxy I took at about 6 p.m. Thanks.
Of course get your Doc's opimion!!! But here is what happened to me from taking a scrip cocktail. I take Oxy, Celebrex, Flexril, and Effexor. I've been on these for over 1 year. The Celebrex, and the Flexril don't give me any problems, both mentally, or physically. But the other 2, cause lots of problems. Oxy changes your mood, and makes you an emotional wreak. I was always a strong independed, intellegent woman, but now I'm an emotional wreak. Because of the depression, that Oxy caused, they put me on 20mg of Lexapro a day. Well that didn't help. Due to the fact that Lexapro didn't work for my depression, because taking 40mgs on Oxy was more powerful.
Lets just say for a short version, 3 suicide attempts, 1 of which I died, needless to say the Doc brought me back. A visit to the funny farm, counceling, and AA. My minds still not straight. So they put me on 150mg of Effexor. Well the combinations better, but it's also more addictive.
Nexted week I'm having back surgery, and the Doc will ne weaning me off Oxy. Once I'm done with Oxy, and all the with drawls are done. I'm hoping the depression will also go away. Then I can start getting weaned of Effexor. By the way, the side effect from Oxy, are the same as Effexor.
Now don't get me wrong, if you need it, you need it. And take it as perscribed, and your not on Oxy a long time, there shouldn't be a problem. I've been on Oxy and ant-depreesents, for over a year. Trust me, I don't abuse my drugs, but it's going to take me awhile to get clean, and get my mind back. The Doc said it won't be a problem.
I hope this helps you some what. Because no one told me, and it would of been nice to know some of the problems with this interesting cocktail.
I have been taking norco's (vicodin 10/325) for about a year and a half. It is for chronic back pain. I went to the Dr. on Monday and told him that the Norco's only last about an hour and the pain is back. He said my liver was metabolizing them as fast as I was takig them. I was allowed 4 a day. He said I had to go on a slow release med that would give me pain releif all day, and that was oxy. I took the scrip and dropped it at the pharmacy and immediatly came home to research it since I have heard some scary things about it. I picked it up and asked the Pharmacist about using it, and he just said to take it when I can be at home and see how it affects me. I also got another refill for the Norco's for breakthrough. All this codone and I can see a problem real quick because I do love the high from it. But at the same time I am a mother to 6 (4 step sons that we have full custody of) and I can't do all the things I need to do for them while in pain. The oxy seems like a good idea mostly so that I can give my liver a break and still have pain relief. I am taking it just a prescribed. I rarely ever took more vicodin than I was allowed for the day.
Hopefully he will call me back today about the soma. It helps me at night. That and the Ambien I am most concerned about mixing when I am taking the oxy. Like I said, want to wake up in the morning!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.